Alert archive / Nebraska / Wind Chill Advisories in 2021

Wind Chill Advisory 2, NWS Hastings, NE

February 8, 202124 counties in Nebraska; Jewell County, Smith County, Kansas

NWS Hastings, NE issued this wind chill advisory at Feb 8, 2021, 2:21 PM CST for 24 counties in Nebraska; Jewell County, Smith County, Kansas. It took effect at Feb 8, 2021, 8:42 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2021, 2:21 PM CST (20:21 UTC)
In effect from
Feb 8, 2021, 8:42 PM CST
Expired
Feb 9, 2021, 10:00 AM CST
In force
13 hr
Issued by
NWS Hastings, NE
All 26 counties

Jewell County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 41 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2021-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2021-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

721 
WWUS43 KGID 082021
WSWGID

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hastings NE
221 PM CST Mon Feb 8 2021

KSZ006-007-NEZ039>041-046>049-060>064-072>077-082>087-091200-
/O.NEW.KGID.WC.Y.0002.210209T0600Z-210209T1600Z/
Smith-Jewell-Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-
Dawson-Buffalo-Hall-Hamilton-York-Gosper-Phelps-Kearney-Adams-
Clay-Fillmore-Furnas-Harlan-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Bellaire, Smith Center, Kensington, 
Mankato, Jewell, Ionia, Burr Oak, Ord, Greeley, Spalding, Scotia,
Wolbach, Fullerton, Genoa, Loup City, Sherman Reservoir, 
Litchfield, St. Libory, Central City, Stromsburg, Osceola, 
Shelby, Polk, Lexington, Cozad, Willow Island, Gothenburg, 
Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, 
Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, 
Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford,
Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, 
Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, 
Bostwick, Superior, Nelson, Hebron, and Deshler
221 PM CST Mon Feb 8 2021

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST TUESDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Portions of north central Kansas and central, east 
  central and south central Nebraska.

* WHEN...From midnight tonight to 10 AM CST Tuesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Despite light winds, very cold air 
  temperatures will make even the lightest of breezes feel 
  bitterly cold. Additional wind chill advisories and warnings 
  are likely over the coming days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
4 follow-up statements
802 
WWUS43 KGID 090242
WSWGID

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hastings NE
842 PM CST Mon Feb 8 2021

KSZ006-007-NEZ039>041-046>049-060>064-072>077-082>087-091600-
/O.EXT.KGID.WC.Y.0002.210209T0242Z-210209T1600Z/
Smith-Jewell-Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-
Dawson-Buffalo-Hall-Hamilton-York-Gosper-Phelps-Kearney-Adams-
Clay-Fillmore-Furnas-Harlan-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Bellaire, Smith Center, Kensington, 
Mankato, Jewell, Ionia, Burr Oak, Ord, Greeley, Spalding, Scotia,
Wolbach, Fullerton, Genoa, Loup City, Sherman Reservoir, 
Litchfield, St. Libory, Central City, Stromsburg, Osceola, 
Shelby, Polk, Lexington, Cozad, Willow Island, Gothenburg, 
Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, 
Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, 
Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford,
Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, 
Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, 
Bostwick, Superior, Nelson, Hebron, and Deshler
842 PM CST Mon Feb 8 2021

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST TUESDAY...

* WHAT...Very cold wind chills expected. Wind chills dropping to 
  15 below zero to 25 below zero are expected.

* WHERE...Portions of north central Kansas and central, east 
  central and south central Nebraska.

* WHEN...Until 10 AM CST Tuesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Despite light winds, very cold air 
  temperatures will make even the lightest of breezes feel 
  bitterly cold. Additional wind chill advisories and warnings 
  are likely over the coming days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
537 
WWUS43 KGID 090928
WSWGID

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hastings NE
328 AM CST Tue Feb 9 2021


NEZ039>041-046>049-062>064-075>077-091500-
/O.UPG.KGID.WC.Y.0002.000000T0000Z-210209T1600Z/
/O.NEW.KGID.WC.W.0001.210209T0928Z-210209T1600Z/
Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-Hall-Hamilton-
York-Adams-Clay-Fillmore-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, 
St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, 
Grand Island, Aurora, York, Hastings, Sutton, Harvard, 
Clay Center, Edgar, Fairfield, Geneva, Exeter, and Fairmont
328 AM CST Tue Feb 9 2021

...WIND CHILL WARNING IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WHAT...Dangerously cold wind chills. Wind chills near 30 below 
  zero.

* WHERE...Portions of central, east central and south central 
  Nebraska.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Clear skies have allowed for very cold air
  temperatures this morning. Even though wind is light, the
  slightest breezes will result in dangerously cold wind chills
  near 30 below zero. Slowly improving conditions are expected by
  mid morning as clouds move in from the west and air temperatures
  increase.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

KSZ006-007-NEZ060-061-072>074-082>087-091500-
/O.CON.KGID.WC.Y.0002.000000T0000Z-210209T1600Z/
Smith-Jewell-Dawson-Buffalo-Gosper-Phelps-Kearney-Furnas-Harlan-
Franklin-Webster-Nuckolls-Thayer-
Including the cities of Bellaire, Smith Center, Kensington, 
Mankato, Jewell, Ionia, Burr Oak, Lexington, Cozad, 
Willow Island, Gothenburg, Kearney, Elwood, Johnson Lake, 
Holdrege, Minden, Cambridge, Arapahoe, Oxford, Beaver City, 
Hollinger, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, 
Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, 
Nelson, Hebron, and Deshler
328 AM CST Tue Feb 9 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...Very cold wind chills of 15 below zero to 20 below zero 
  are expected.

* WHERE...Portions of north central Kansas and central, east 
  central and south central Nebraska.

* WHEN...Until 10 AM CST Tuesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Even though wind is light, the slightest
  breezes will result in very cold wind chills. Increasing cloud
  cover will lead to steady or slowly rising air temperatures this
  morning, which will limit wind chills from dropping further.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

Thies
374 
WWUS43 KGID 091236
WSWGID

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hastings NE
636 AM CST Tue Feb 9 2021


KSZ006-NEZ072-073-082-083-091345-
/O.CAN.KGID.WC.Y.0002.000000T0000Z-210209T1600Z/
Smith-Gosper-Phelps-Furnas-Harlan-
Including the cities of Bellaire, Smith Center, Kensington, 
Elwood, Johnson Lake, Holdrege, Cambridge, Arapahoe, Oxford, 
Beaver City, Hollinger, Alma, and Orleans
636 AM CST Tue Feb 9 2021

...WIND CHILL ADVISORY IS CANCELLED...

Thick clouds have caused temperatures to become steady near zero.
Wind chill values of -10 to -15 degrees remain possible this
morning, but the threat for wind chills of -20 or colder have
ended.

$$

NEZ039>041-046>049-062>064-075>077-091600-
/O.CON.KGID.WC.W.0001.000000T0000Z-210209T1600Z/
Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-Hall-Hamilton-
York-Adams-Clay-Fillmore-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, 
St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, 
Grand Island, Aurora, York, Hastings, Sutton, Harvard, 
Clay Center, Edgar, Fairfield, Geneva, Exeter, and Fairmont
636 AM CST Tue Feb 9 2021

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...Dangerously cold wind chills. Wind chills near 30 below 
  zero.

* WHERE...Portions of central, east central and south central 
  Nebraska.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Clear skies have allowed for very cold 
  air temperatures this morning. Even though wind is light, the 
  slightest breezes will result in dangerously cold wind chills 
  near 30 below zero. Slowly improving conditions are expected 
  by mid morning as clouds move in from the west and air 
  temperatures increase.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves.

&&

$$

KSZ007-NEZ060-061-074-084>087-091600-
/O.CON.KGID.WC.Y.0002.000000T0000Z-210209T1600Z/
Jewell-Dawson-Buffalo-Kearney-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Mankato, Jewell, Ionia, Burr Oak, 
Lexington, Cozad, Willow Island, Gothenburg, Kearney, Minden, 
Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, 
Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler
636 AM CST Tue Feb 9 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...Very cold wind chills of 15 below zero to 25 below zero 
  are expected.

* WHERE...Portions of north central Kansas and central, east 
  central and south central Nebraska.

* WHEN...Until 10 AM CST Tuesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Even though wind is light, the slightest 
  breezes will result in very cold wind chills. Increasing cloud 
  cover will lead to steady or slowly rising air temperatures 
  this morning, which will limit wind chills from dropping 
  further.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

&&

$$

Thies
211 
WWUS43 KGID 091606
WSWGID

URGENT - WINTER WEATHER MESSAGE
National Weather Service Hastings NE
1006 AM CST Tue Feb 9 2021


NEZ039>041-046>049-062>064-075>077-091715-
/O.EXP.KGID.WC.W.0001.000000T0000Z-210209T1600Z/
Valley-Greeley-Nance-Sherman-Howard-Merrick-Polk-Hall-Hamilton-
York-Adams-Clay-Fillmore-
Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, 
Fullerton, Genoa, Loup City, Sherman Reservoir, Litchfield, 
St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, 
Grand Island, Aurora, York, Hastings, Sutton, Harvard, 
Clay Center, Edgar, Fairfield, Geneva, Exeter, and Fairmont
1006 AM CST Tue Feb 9 2021

...WIND CHILL WARNING HAS EXPIRED...

Temperatures have increased allowing wind chills to improve 
enough to be above criteria, though wind chills are still expected
to remain around and below zero for the remainder of the day. 

$$

KSZ007-NEZ060-061-074-084>087-091715-
/O.EXP.KGID.WC.Y.0002.000000T0000Z-210209T1600Z/
Jewell-Dawson-Buffalo-Kearney-Franklin-Webster-Nuckolls-Thayer-
Including the cities of Mankato, Jewell, Ionia, Burr Oak, 
Lexington, Cozad, Willow Island, Gothenburg, Kearney, Minden, 
Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, 
Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler
1006 AM CST Tue Feb 9 2021

...WIND CHILL ADVISORY HAS EXPIRED...

Temperatures have increased allowing wind chills to improve 
enough to be above criteria, though wind chills are still expected
to remain around and below zero for the remainder of the day. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 11:15 AM CST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 8, 11:15 AM CST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
1115 AM CST Mon Feb 8 2021

...AVIATION UPDATE...

.DISCUSSION...(Today through Sunday)
Issued at 450 AM CST Mon Feb 8 2021

Main concern for next couple of days is the very cold
temperatures, then potential for more snow and even colder
temperatures mid week into the upcoming weekend.

Main points of this forecast:
- Have issued a Wind Chill Advisory for NW portions of the CWA
  this morning where clearing skies and lgt winds have allowed
  temperatures to tank. Deciding where to draw the boundary of
  this headline was fuzzy (and there's more details below), but
  bottom line...the entire CWA will likely see occasional wind
  chill values as low as -15 to -20F, but felt these areas had
  best chc to reach -25F thru the morning.
- Decreased low temps substantially for tonight. Another wind
  chill headline will probably be needed for portions of south
  central Nebraska, though wind will be very lgt.
- Snow chances return to the forecast as early as Tue night, with
  better chances toward the end of the week.
- The most brutal cold air of this ongoing Arctic outbreak will
  arrive Thu night and continue thru Sat AM. Current forecast
  contains wind chill values at or below warning criteria.

Forecast Details:

Quick note on last night's snowfall...
the main band of snow devlpd a little further S than expected,
but the timing went according to plan. All but maybe a few
flurries have exited the area, so allowed the Winter Weather
Advisory to expire on time. May have seen an add inch, maybe two,
over portions of our 6 southeastern counties in Neb.

This morning's Wind Chill Advisory...
As mentioned above, it was a bit difficult to determine what
counties should be included due to complexities of ongoing clouds
and the fact that winds are, overall, quite light. Nonetheless,
areas from around Albion to Lexington have seen temps tank the
most due to somewhat unexpected clearing. Here, air temps are very
cold at around -14 to -18F. So even though winds are lgt, and in
some cases reported as calm, even the slightest of breezes will
push WC values well below -20F. Elsewhere, clds have been a bit
more prevalent, and we're even seeing some new development of low
stratus near and S of I-80, so less confidence in temps tanking
like further N. Now as I type this, all of the Tri Cities are at
least -5F or colder, so it's not out of the realm of possibility
that we'll need to expand the advisory over the coming hrs. So for
messaging purposes, we're advertising WCs of -20 to -25 within
the advisory area, then -10 to near -20 elsewhere. Have lowered
high temps this aftn as a result of the cold start.

Monday night low temps...
Have had much less cld cover than expected (and frankly even short
term models are really struggling), and overall model trends have
been for less cld cover tonight. 00Z EC and 00Z MAV guidance have
led the way on this, and given the way temps have behaved this
morning, felt it was prudent to trend the forecast pretty strongly
in that direction. The new forecast now calls for min temps from
as low as -15F near ODX, to around 0F for NC Kan. This may still
be several deg too warm if clds do in fact clr out, as evidenced
by this morning. 12" snow depths are not very common around these
parts (only second time in last 10 yrs!), so models often struggle
with just how cold it can get over deep snowpack, esp w/
uncertainty in cld cover. Don't talk about
statistics/probabilities with cld cover very often, but latest
NBM puts the reasonable range of possibilities for cld cover
anywhere from 15% (coverage) to 85%, so std dev is very wide. Day
shift will need to monitor these trends closely, as it will have a
big impact on where another Wind Chill Advisory may be needed
tonight. Currently, SC Neb. counties are most at risk for WCs
below -20F, and again, winds are forecast to be very lgt which
leads to sporadic output.

Next snow chances...
Some models suggest we may see enough mid level WAA to produce
some snow shwrs as early as Tue night. 00Z EC even has about an
inch or two over N 1/4th of CWA Tue night into Wed. A stronger
signal comes over a broad period of late Wed night thru Fri night.
It's very fast zonal or WNW flow (couple 140-150kt jet streaks),
so not even going to attempt to delve into any sort of details as
these patterns are notoriously difficult to pin down this far out.
However, I'd say its fairly safe to say that ensemble guidance
supports the idea of at least portions of the CWA getting some
light (perhaps moderate?) new snow accums given what would likely
be high ratio/dry snow.

Brutal cold late week into next weekend...
This has been, and continues to look like the coldest stretch of
this prolonged Arctic outbrk. H85 temps start out the week at -9C
to -17C, but are forecast to bottom out around -22C to -28C on
Sat. This is near the 0.5 percentile per latest NAEFS output. So
not surprisingly we'll be threatening record min temps and record
min highs. Also, this period has a good chance of reaching Wind
Chill Warning criteria of at least -30F. Looks like that groundhog
was right.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Tuesday)
Issued at 1110 AM CST Mon Feb 8 2021

VFR conditions for now but cigs are expected to deteriorate later
this evening to MVFR conditions that have the potential to dip to
IFR for brief periods of time. These lower cigs are expected to
hang on through at least the morning hours tomorrow. Flurries are
possible throughout the day today and tomorrow as well.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE...Thies
DISCUSSION...Thies
AVIATION...Shawkey
Hazardous weather outlook, Feb 8, 11:23 AM CST, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
1123 AM CST Mon Feb 8 2021

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
091200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
1123 AM CST Mon Feb 8 2021

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Bitterly cold wind chills of -10 to -25 return to the forecast
tonight, and an additional Wind Chill Advisory may be needed for
portions of south central Nebraska.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Although there may be a few more chances for light snow coming
up, particularly during the Wednesday night through Friday time
frame, the overall-biggest story of the upcoming week will be
dangerously cold temperatures and wind chills.

Each and every night and morning through the week and into next
weekend will feature wind chills of at least -15 to -20 degrees
across portions of the outlook area, with the overall-most-severe
values as cold as -25 to -30 degrees currently favoring the
Thursday night through Sunday morning time frame.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but
reports of measured snow are always appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 3:48 AM CSTWind Chill AdvisoryGIDAdams, Buffalo, Clay, Dawson, Gosper, Greeley and 11 more7 hr

Nearby

Wind Chill Advisories in Nebraska, 2021Wind Chill Advisories in Kansas, 2021Every wind chill advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.